# SDR AALA202202273995

- Difficulty date: December 22, 2021
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737*
- Aircraft serial: 29562
- Aircraft time: 37,082 hours, 15,015 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111591A
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADES STUCK AT EXIT ROW SEATS 16F AND 17F. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADES AT EXIT ROW SEATS 16F AND 17F (AALA202202261683) WITH NEW IAW AMM 25-21-12, OPS CHECK GOOD.** (CLOSED)
